# SDR AALA201702209009

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 53,736 hours, 20,266 cycles
- Engine: Cfmint CFM563C
- Engine time: 44,890 hours, 24,979 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Part number: 1887M10G03
- Part serial: 779794
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 44,890 hours, 24,979 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING ABORTED TAKEOFF, FULL TAKEOFF THRUST WAS NEVER APPLIED DUE TO NR 1 ENGINE LAGGING. SPEED AT TAKEOFF REJECTION LESS THAN 10 KNOTS.  AIRCRAFT WAS GROUNDED.  PERFORMED TSM 71-00-00-810-807-A.   CHECK PERFORMED & FOUND WITHIN LIMITS IAW AMM 71-00-00-710-02 5-A.
